# SDR UHLA201611100498

- Difficulty date: November 10, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 17,456 hours, 12,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Depressor
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR GOUGES IN AFT END OF FWD PAX DOOR CUTOUT FRAME 19. R & R FWD PAX DOOR SEAL DEPRESSOR AT FR 19 REF SM 51-41-01.  MAJOR REPAIR.
